# SDR SWAA2019010728181

- Difficulty date: December 17, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 48,291 hours, 28,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A128573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME DOUBLER CORRODED AT BS 867, BETWEEN STR 23L TO STR 25L.  R&R FRAME IAW ER AND EA.
